# SDR SCNA06002

- Difficulty date: January 28, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 16,063 hours, 6,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED & REPLACED FLIGHT DECK BULB AS REQUIRED.  OPS CHECK NORMAL.
